# SDR IPXA2016040501673

- Difficulty date: March 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB79351
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING UPPER SKIN CORRODED ALONG T/E XORS1042.  REPAIRED NOTED CORROSION BTEWEEN BS 1057-1067 IAW EA 011-5710-01-A6174, REV IR AND EO 5730-60295-A.
